Jump to content

Search the Community

Showing results for tags 'lexamil'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello all I would be so grateful for advice and input. I came across this information after searching the internet when I was advised to change from Leximol Lexamil (escitalopram) to Cymbalta (duloxetine). I have not changed and now don't plan to change. I have been on Leximol on and off for 7 years. I have stopped 4 times and each time I stop I do so quite easily without obvious symptoms, just some brain zaps and lightheadedness. however apprx 5 months after stopping I have come down with severe gastrointestinal symptoms including weight loss , nausea gut pain and malaise. these have always been attributed to an "unknown" gut disease and each time I get put back on Leximol as "support" while I recover which takes a few ,months- I have never suffered depression or anxiety . Most recently I stopped leximol last December after tapering for 6 weeks from 15mg to 0. Five months later in June of this year I had lost 11kg, my gut collapsed and I have been suffering gut pain, malaise and "uncomfortable" muscle sensations. I was again put back on Leximol as "support" this time to 20mg. after 5 months they are saying I have a kindling effect and I should go to Cymbalta. I have tapered quickly down to 10mg for the change but not going to change now. having come across this information I am wondering whether my entire problem including the physical illness I suffer is not SSRI withdrawal? could that be possible? my symptoms are all physical and centered in my gut with some full body malaise an fatigue? any advice how I could determine if it is SSRI withdrawal or not? I also have what I call sickness sleeps where I can sleep for 20+hours, like a crash I am planning on staying at 10mg while I try and work out if this is what is going on with me any advice would be so gratefully accepted best Bertil
  2. I need some serious help here, I'm new to this forum. I took lexapro for 4 years at 15 mg, I never felt good but I just thought it was my anxiety not the medicine. I had horrible shaking anxiety everyday and night, off balance dizziness, and i would get vertigo all the time which i never had before the Lexapro, i had DP and couldnt concentrate, I slept but would keep waking up. As of July 20, I have been off of Lexapro, my off balance feeling has gotten better the DP is gone and the vertigo is gone, but my anxiety is high and unbearable, I still have it most days all day with shakiness and heart palps. This morning when I woke up my body was literally shaking inside, my upper back was in pain felt off balance, I came home from walking I was still shaking badly, I went and took a shower I had to sit on the floor of the tub cuz I was shaking so bad and felt off balance. I shook in the shower so bad I cried hysterically. The anxiety lasted all day, it did calm down a bit but was very uncomfortable. Most days I feel like I'm dying and nobody understands including doctors. In ways I have gotten a bit better off Lexapro, but what I'm feeling is this withdrawal?
×
×
  • Create New...